# SDR SWAA2021060933785

- Difficulty date: December 1, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER SUPPORT HAS CHAFING DAMAGE AT BS727A JUST ABOVE NO.5 FLAP TRACK. MARKED / REMOVED AND REPLACED WING TO BODY FAIRING FORMER SUPPORT THAT WAS DAMAGED PER SRM -51-10-02-0G-0 9.; 51-40-05-0G-0 6908C 02DEC20 FIG-9; 51-40-02-0G-0 7. & DWG-149A7501 SHT-16
